Eichler integrals with singularities

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331406

Acta Mathematica, 127, (1), 11-22, 1970.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 213 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{lipman1970eichler,
  title={Eichler integrals with singularities},
  author={Lipman Bers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222541517115},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={11-22},
  year={1970},
}
Lipman Bers. Eichler integrals with singularities. 1970. Vol. 127. In Acta Mathematica. pp.11-22. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222541517115.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved